# SDR CHQA201100205

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 17,358 hours, 18,494 cycles
- Engine: Allsn AE3007A
- Engine time: 19,619 hours, 17,096 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 81662413
- Part serial: 200106016
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 4,764 hours, 6,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF RECEIVED A BLEED 1 OVERHEAT MESSAGE ON THE EICAS.  CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND  RETURNED TO KMKE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FAN AIR VALVE THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED AT THAT TIME.
